# SDR ASAA2023031142355

- Difficulty date: March 11, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 55,115 hours, 16,240 cycles
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: 3250275060
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FIRE TEST # 2 FIRE SWITCH DOES NOT ILLUMINATED AND HAS ASSOCIATED FAULT LIGHT. GROUNDED - YES.  ACCOMPLISHED B737-800 FIM 26-10 TASK 801, NO FAULTS FOUND. REMOVED AND INSTALLED NEW #2 ENGINE CORE FIRE DETECTION HARNESS (MW0325), OPS NORMAL. GROUND VERIFICATION SUCCESSFUL.
